# SDR ABXA20131106643

- Difficulty date: November 6, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T21187
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN TRACK RIB AT OSS 1094 IS CRACKED WHERE TRACK BEARING ATTACHES.  REMOVED DAMAGE IAW BCSF 767-200 57-41-09 FIG 101 & COMPLIED WITH RGA NR B657 -  60775 MR.  CRACKED 1/2 INCH, LOC AT OSS 1094, PN 114T2118-7, PN RIB, SN NA.  AIRCRAFT WAS GROUNDED.
